# SDR EHA2001F00005

- Difficulty date: June 28, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N352CA
- Make and model: Casa C212CC
- Aircraft serial: 190
- Engine: Garrtt TPE331*
- System (JASC): 2435 · Starter-Generator
- Part: Spline Adapter
- Part number: 31038281
- Condition: Stripped
- Location: Starter Gen
- Component: Starter Gen, Lucas
- Component part number: 23079005
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GENERATOR FAILED TO TURN OVER THE ENGINE ON COMMAND.  INVESTIGATION REVEALED THE PLASTIC SPLINE HAD STRIPPED OUT ON THE INTERNAL THREADS.
